Alert archive / Pennsylvania / Winter Weather Advisories in 2016
Winter Weather Advisory 15, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this winter weather advisory at Dec 12, 2016, 6:06 AM EST for Lehigh County, Pennsylvania. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Dec 12, 2016, 6:06 AM EST (11:06 UTC)
- Expired
- Dec 12, 2016, 8:22 AM EST
- In force
- 2 hr
- Issued by
- NWS Philadelphia/Mount Holly
County Lehigh County, PA
The radar
The Philadelphia radar (KDIX), 125 km from the middle of the area, began a volume at 11:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 11.1 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 684 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
448 WWUS41 KPHI 121106 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 606 AM EST MON DEC 12 2016 ...SNOW AND FREEZING RAIN WILL IMPACT A LARGE PORTION OF THE AREA NORTHWEST OF THE I-95 CORRIDOR OVERNIGHT INTO MONDAY MORNING... PAZ061-121400- /O.EXP.KPHI.WW.Y.0014.000000T0000Z-161212T1100Z/ /O.NEW.KPHI.WW.Y.0015.161212T1106Z-161212T1400Z/ LEHIGH- INCLUDING THE CITY OF...ALLENTOWN 606 AM EST MON DEC 12 2016 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING... ...WINTER WEATHER ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER WEATHER ADVISORY FOR FREEZING RAIN...WHICH IS IN EFFECT UNTIL 9 AM EST THIS MORNING. * LOCATIONS...NEAR INTERSTATE 78 FROM THE VICINITY OF READING THROUGH THE LEHIGH VALLEY INTO NORTHERN NEW JERSEY. * HAZARD TYPES...FREEZING RAIN TO RAIN. * ACCUMULATIONS... SEVERAL HUNDREDTHS OF AN INCH OF ICE BEFORE CHANGING OVER TO PLAIN RAIN. * TIMING...FREEZING RAIN EARLY THIS MORNING BEFORE CHANGING TO PLAIN RAIN. * IMPACTS...ICE ACCUMULATIONS MAY CREATE SLIPPERY ROAD CONDITIONS.AND * TEMPERATURES...IN THE MID 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ NJZ009-010-PAZ060-101-103-105-121215- /O.EXP.KPHI.WW.Y.0014.000000T0000Z-161212T1100Z/ HUNTERDON-SOMERSET-BERKS-WESTERN CHESTER-WESTERN MONTGOMERY- UPPER BUCKS- INCLUDING THE CITIES OF...FLEMINGTON...SOMERVILLE...READING... HONEY BROOK...OXFORD...COLLEGEVILLE...POTTSTOWN...CHALFONT... PERKASIE 606 AM EST MON DEC 12 2016 ...WINTER WEATHER ADVISORY HAS EXPIRED... TEMPERATURES HAVE RISEN ABOVE FREEZING, SO THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. $$ NJZ001-007-008-PAZ054-055-062-121400- /O.CON.KPHI.WW.Y.0014.000000T0000Z-161212T1400Z/ SUSSEX-WARREN-MORRIS-CARBON-MONROE-NORTHAMPTON- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... JIM THORPE...STROUDSBURG...BETHLEHEM...EASTON 606 AM EST MON DEC 12 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * LOCATIONS...NEAR AND NORTH OF INTERSTATE 80 IN NORTHEAST PENNSYLVANIA AND NORTHWEST NEW JERSEY. * HAZARD TYPES...FREEZING RAIN CHANGING TO RAIN. * ACCUMULATIONS...2 TO 4 INCHES OF ALREADY FALLEN SNOW, THEN FREEZING RAIN THIS MORNING CHANGING TO RAIN/ * TIMING...FREEZING RAIN THIS MORNING...THEN EVENTUALLY PLAIN RAIN. * IMPACTS...SNOW AND ICE ACCUMULATIONS WILL CREATE TREACHEROUS DRIVING CONDITIONS. * TEMPERATURES...IN THE LOWER 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. REPORT SNOW AND ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE BY CALLING OUR TRAINED SPOTTER LINE...POSTING TO THE NWS MOUNT HOLLY FACEBOOK PAGE...OR USING TWITTER @NWSMOUNTHOLLY. SNOWFALL AND ICE ACCUMULATION FORECAST MAPS IN ADDITION TO EXPERIMENTAL PROBABILISTIC SNOWFALL INFORMATION FOR THE LATEST EVENT ARE AVAILABLE ONLINE AT WWW.WEATHER.GOV/PHI/WINTER && $$
2 follow-up statements
929 WWUS41 KPHI 121241 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 741 AM EST MON DEC 12 2016 PAZ054-055-121345- /O.CAN.KPHI.WW.Y.0014.000000T0000Z-161212T1400Z/ CARBON-MONROE- INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG 741 AM EST MON DEC 12 2016 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE WINTER WEATHER ADVISORY. PRECIPITATION HAS ALREADY ENDED OR WILL SOON END ACROSS THE AREA. A FEW SLICK SPOTS ARE STILL POSSIBLE. $$ NJZ001-007-008-PAZ062-121400- /O.CON.KPHI.WW.Y.0014.000000T0000Z-161212T1400Z/ SUSSEX-WARREN-MORRIS-NORTHAMPTON- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... BETHLEHEM...EASTON 741 AM EST MON DEC 12 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * LOCATIONS...NEAR AND NORTH OF INTERSTATE 80 IN NORTHEAST PENNSYLVANIA AND NORTHWEST NEW JERSEY. * HAZARD TYPES...FREEZING RAIN CHANGING TO RAIN. * ACCUMULATIONS...SNOW ACCUMULATION OF 1 TO 3 INCHES...ALONG WITH AROUND A TRACE OF ICE. * TIMING...FREEZING RAIN THIS MORNING...THEN EVENTUALLY PLAIN RAIN. * IMPACTS...SNOW AND ICE ACCUMULATIONS WILL CREATE TREACHEROUS DRIVING CONDITIONS AND PRODUCE SCATTERED POWER OUTAGES. * TEMPERATURES...IN THE LOWER 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. REPORT SNOW AND ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE BY CALLING OUR TRAINED SPOTTER LINE...POSTING TO THE NWS MOUNT HOLLY FACEBOOK PAGE...OR USING TWITTER @NWSMOUNTHOLLY. SNOWFALL AND ICE ACCUMULATION FORECAST MAPS IN ADDITION TO EXPERIMENTAL PROBABILISTIC SNOWFALL INFORMATION FOR THE LATEST EVENT ARE AVAILABLE ONLINE AT WWW.WEATHER.GOV/PHI/WINTER && $$ PAZ061-121400- /O.CON.KPHI.WW.Y.0015.000000T0000Z-161212T1400Z/ LEHIGH- INCLUDING THE CITY OF...ALLENTOWN 741 AM EST MON DEC 12 2016 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * LOCATIONS...NEAR INTERSTATE 78 FROM THE VICINITY OF READING THROUGH THE LEHIGH VALLEY INTO NORTHERN NEW JERSEY. * HAZARD TYPES...FREEZING RAIN TO RAIN. * ACCUMULATIONS...SNOW ACCUMULATION OF UP TO 1 INCH...ALONG WITH AROUND A TRACE OF ICE. * TIMING...FREEZING RAIN EARLY THIS MORNING BEFORE CHANGING TO PLAIN RAIN. * IMPACTS...ICE AND SNOW ACCUMULATIONS MAY CREATE SLIPPERY ROAD CONDITIONS AND PRODUCE SCATTERED POWER OUTAGES. * TEMPERATURES...IN THE LOWER 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ PO
011 WWUS41 KPHI 121322 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 822 AM EST MON DEC 12 2016 NJZ001-007-008-PAZ062-121430- /O.CAN.KPHI.WW.Y.0014.000000T0000Z-161212T1400Z/ SUSSEX-WARREN-MORRIS-NORTHAMPTON- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... BETHLEHEM...EASTON 822 AM EST MON DEC 12 2016 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE WINTER WEATHER ADVISORY. PRECIPITATION HAS ALREADY ENDED OR WILL SOON END ACROSS THE AREA. WHERE IT IS STILL RAINING, TEMPERATURES ARE ABOVE FREEZING SO NO ADDITIONAL ICING IS EXPECTED. A FEW SLICK SPOTS ARE STILL POSSIBLE ON ELEVATED SURFACES THAT WERE PREVIOUSLY UNTREATED. $$ PAZ061-121430- /O.CAN.KPHI.WW.Y.0015.000000T0000Z-161212T1400Z/ LEHIGH- INCLUDING THE CITY OF...ALLENTOWN 822 AM EST MON DEC 12 2016 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE WINTER WEATHER ADVISORY. PRECIPITATION HAS ALREADY ENDED ACROSS THE LEHIGH VALLEY. TEMPERATURES ARE STILL HOVERING AROUND 32 DEGREES AT SOME LOCATIONS, SO A FEW SLICK SPOTS ARE STILL POSSIBLE ON ELEVATED SURFACES THAT WERE PREVIOUSLY UNTREATED. $$ JRK
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter weather advisory went out at Dec 12, 3:44 AM EST, 2 hours 22 minutes earlier.
Area forecast discussion, Dec 12, 3:44 AM EST, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
344 AM EST Mon Dec 12 2016
.SYNOPSIS...
The low pressure system will cross from the eastern Great Lakes to
Maine today, bringing a cold front through our region. The next cold
front is expected to push through our region Wednesday night. In
its wake, the coldest air of the season so far will settle in over
the region through the end of the work week. Another low pressure
system is expected to lift into the Great Lakes region Saturday
night, lifting a warm front through our region.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Low pres was moving acrs sern Canada early this am. The assocd
wmfnt was slowly trekking from se to nw acrs the region. Temps acrs
the Delmarva and sern NJ were well into the 30s and 40s while genly
n and w of I-95, they remained at or below freezing. The front will
work its way nwwd and temps will slowly rise thru the mrng. As it
does, precip will mix and change to all rain. Precip will end for
all areas durg the aftn, and its likely to be over for most, if not
all locations by 18Z.
Have adjusted the grids based on latest radar imagery and expected
trends. Genly s and e of Philly there has been much less precip,
though the guid has indicated this area will fill in later this
mrng. If it does not, then pops are too high for this area. After
taking a look at the latest temps, have made some adjustments to the
advisory. It has been canceled for Middlesex, Mercer, lower Bucks
and lower Montgomery. It will be extended for a few more hours in
the rest of the areas that had the 4 AM expiration time. Temps are
hovering around 31/31 degrees and current thinking is a few more
hours should get these areas north of 32 degrees.
We will reassess the advisory at the next expiration time 11Z/6AM.
Hopefully, another bunch of counties can be dropped.
The cdfnt assocd with the aforementioned low will cross the area this
aftn and end the precip. There are some timing diffs between the
mdls with the cfp and ending time of precip. The GFS and NAM are
faster. The ECMWF/CMC are a bit slower. For now, will split the
diff.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
A genly clear sky is expected tonight as high pres builds in. Dry
conds are expected.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
Tuesday and Wednesday...biggest change through this period was how
quickly the models are now depicting the off shore low to develop
and move further out to sea. As a result, it now looks that any
chance of precip will be Tuesday night. Given that lift/moisture
associated with the off shore low is no longer coincident with
enhanced lift with the cold front, any precip should be very
light.
Wednesday night through Friday...Cold front arrives Wednesday
night. There will be three main hazards behind this cold front:
cold, windy conditions, and possibly some lake effect snow
showers. Still looking at the coldest conditions of the season so
far, with highs on both Thursday and Friday struggling to get out
of the teens and 20s for almost all of the region. This, combined
with strong northwesterly winds in the wake of the cold front will
mean sub zero wind chills for much of the region (with the
possible exception of Delmarva) Thursday into Thursday night. A
wind chill advisory may be needed for the Poconos as we get
closer.
Given the strong northwesterly flow, expect some lake effect
snow showers could reach as far south and east as the Poconos and
Northwest NJ especially during the day on Thursday. Despite dry
air advection behind the front, with the artic air in place snow
ratios will be quite high. At this point, though, it does not
look to be a major snow producer.
The other concern is wind advisory conditions: at this point the
forecast is below wind advisory criteria, but would not be
surprised if guidance continues an increasing trend for winds
especially Wednesday night into Thursday.
Saturday through Sunday...Still watching for model trends with the
next closed low to lift into the Great Lakes region. Similar to
today's pattern, it should lift a warm front through the region,
followed rather quickly by a cold front. Models have been pretty
consistent the last few runs with the warm front arriving either
late in the day Saturday or Saturday night. As a result, expect a
non-diurnal temperature trend through this period. At this point,
most of the precipitation looks to be in the warm sector, so
expecting mostly rain, but will continue to watch.
&&
.AVIATION /08Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Conds will mainly be IFR and MVFR this mrng in a mixed bag of
precip. RA is mainly expected from KTTN s and e, with wintry wx for
KABE and KRDG slowly mixing with and changing to later this mrng.
All precip shud come to an end durg the aftn, from nw to se and
conds will improve to VFR. Conds will then remain VFR for the
remainder of the TAF pd. A genl SW wind will become more NW later
today and tonight with speeds 10 to 15 kts, with gusts as high as 20
kts. After sunset, wind will decrease to 10 kts or less.
Outlook...
Tuesday and Wednesday...Mostly VFR conditions expected. There is a
small chance of MVFR conditions with rain or snow on Tuesday night.
Wednesday night through Thursday...windy conditions (northwesterly
10 to 20 with gusts up to 30 kt) behind a cold front expected late
Wednesday night. Mostly VFR conditions, but some risk isolated snow
showers could affect the northern TAF sites (primarily KABE, KRDG,
and KTTN).
Friday...VFR conditions expected.
&&
.MARINE...
The prev issue SCA will remain in effect thru 06Z Tuesday. WInd
could gust in the 25 to 30 kt range and seas will slowly decrease
from 6 to 7 ft this mrng to around 3 ft by late tonight.
Outlook...
Tuesday and Wednesday...winds and seas should be below SCA
criteria.
Wednesday night through Thursday night...behind a cold front that
will sweep through the region late Wednesday night, gale force
gusts are likely across the region. There is a small chance for
storm force gusts at the mouth of the Delaware Bay if the wind
orientation matches up down Bay. Also through this time, the first
freezing spray event of the season is possible. At this point,
expecting any freezing spray to be light, given the still
relatively warm water temperature.
Friday...winds should drop to SCA criteria by late morning, though
the chance for light freezing spray continues.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Winter Weather Advisory until 6 AM EST early this morning for
PAZ060-061-101-103-105.
Winter Weather Advisory until 9 AM EST this morning for PAZ054-
055-062.
NJ...Winter Weather Advisory until 6 AM EST early this morning for
NJZ009-010.
Winter Weather Advisory until 9 AM EST this morning for NJZ001-
007-008.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 1 AM EST Tuesday for ANZ450>455.
Small Craft Advisory until 1 PM EST this afternoon for ANZ431.
&&
Synopsis...Johnson
Near Term...Nierenberg
Short Term...Nierenberg
Long Term...Johnson
Aviation...Johnson/Nierenberg
Marine...Johnson/NierenbergHazardous weather outlook, Dec 12, 3:59 AM EST, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 359 AM EST MON DEC 12 2016 NJZ001-007-008-PAZ054-055-062-130900- SUSSEX-WARREN-MORRIS-CARBON-MONROE-NORTHAMPTON- 359 AM EST MON DEC 12 2016 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WIND CHILL VALUES MAY DROP BELOW -10 DEGREES THURSDAY NIGHT DUE TO VERY COLD AIR AND GUST NORTHWESTERLY WINDS. A WIND CHILL ADVISORY MAY BE NEEDED AS WE GET CLOSER. WIND GUSTS MAY APPROACH 45 MPH WEDNESDAY NIGHT AND THURSDAY. A WIND ADVISORY MAY BE NEEDED AS WE GET CLOSER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ009-010-PAZ060-061-101-103-105-130900- HUNTERDON-SOMERSET-BERKS-LEHIGH-WESTERN CHESTER-WESTERN MONTGOMERY- UPPER BUCKS- 359 AM EST MON DEC 12 2016 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WIND CHILL VALUES MAY DROP BELOW ZERO THURSDAY NIGHT DUE TO VERY COLD AIR AND GUST NORTHWESTERLY WINDS. WIND GUSTS MAY APPROACH 45 MPH WEDNESDAY NIGHT AND THURSDAY. A WIND ADVISORY MAY BE NEEDED AS WE GET CLOSER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ070-071-102-104-106- 130900- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-EASTERN CHESTER- EASTERN MONTGOMERY-LOWER BUCKS- 359 AM EST MON DEC 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WIND CHILL VALUES MAY DROP BELOW ZERO THURSDAY NIGHT FOR PORTIONS OF THE REGION DUE TO VERY COLD AIR AND GUST NORTHWESTERLY WINDS. WIND GUSTS MAY APPROACH 45 MPH WEDNESDAY NIGHT AND THURSDAY. A WIND ADVISORY MAY BE NEEDED AS WE GET CLOSER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-130900- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 359 AM EST MON DEC 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. GALE FORCE GUSTS...WITH NORTHWESTERLY WINDS GUSTING NEAR 40 KT...ARE LIKELY WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. THERE IS A SMALL CHANCE OF GUSTS APPROACHING STORM FORCE. LIGHT FREEZING SPRAY IS ALSO POSSIBLE WEDNESDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Dec 12, 1:31 AM EST, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
131 AM EST MON DEC 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM SNOW CRESCO 41.15N 75.28W
12/12/2016 E1.5 INCH MONROE PA SOCIAL MEDIA
&&
EVENT NUMBER PHI1602112
SFJLocal storm report, Dec 12, 1:52 AM EST, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
152 AM EST MON DEC 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 AM SNOW 4 SSW WANTAGE 41.19N 74.58W
12/12/2016 M1.3 INCH SUSSEX NJ NWS EMPLOYEE
&&
EVENT NUMBER PHI1602113
SFJLocal storm report, Dec 12, 4:04 AM EST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
404 AM EST MON DEC 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM SNOW MOUNT POCONO 41.12N 75.36W
12/11/2016 M1.0 INCH MONROE PA TRAINED SPOTTER
1008 PM SNOW 4 SSW WANTAGE 41.19N 74.58W
12/11/2016 M1.0 INCH SUSSEX NJ NWS EMPLOYEE
0248 AM FREEZING RAIN READINGTON TWP 40.57N 74.80W
12/12/2016 E0.00 INCH HUNTERDON NJ TRAINED SPOTTER
0326 AM FREEZING RAIN OXFORD 40.80N 74.99W
12/12/2016 U0.00 INCH WARREN NJ SOCIAL MEDIA
MODERATE FREEZING RAIN REPORTED. UNKNOWN AMOUNT.
0328 AM FREEZING RAIN PEN ARGYL 40.87N 75.25W
12/12/2016 E0.00 INCH NORTHAMPTON PA SOCIAL MEDIA
&&
EVENT NUMBER PHI1602114
EVENT NUMBER PHI1602115
EVENT NUMBER PHI1602116
EVENT NUMBER PHI1602117
EVENT NUMBER PHI1602118
SFJLocal storm report, Dec 12, 4:21 AM EST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
421 AM EST MON DEC 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 AM SNOW HIGHLAND LAKE 41.18N 74.46W
12/12/2016 M2.2 INCH SUSSEX NJ TRAINED SPOTTER
HAS NOW CHANGED OVER TO FREEZING RAIN.
&&
EVENT NUMBER PHI1602119
SFJLocal storm report, Dec 12, 5:15 AM EST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
515 AM EST MON DEC 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 AM FREEZING RAIN SE ALLENTOWN 40.59N 75.48W
12/12/2016 U0.00 INCH LEHIGH PA SOCIAL MEDIA
ACCUMULATING ON TREES CAUSING SOME BRANCHES TO FALL.
0510 AM FREEZING RAIN 4 SW WANTAGE 41.20N 74.61W
12/12/2016 E0.00 INCH SUSSEX NJ NWS EMPLOYEE
LIGHT GLAZE ON TOP OF SNOW PACK...TREES...AND FENCE.
0510 AM SNOW 4 SW WANTAGE 41.20N 74.61W
12/12/2016 M2.2 INCH SUSSEX NJ NWS EMPLOYEE
LIGHT GLAZE ON TOP OF SNOW PACK...TREES...AND FENCE.
&&
EVENT NUMBER PHI1602120
EVENT NUMBER PHI1602121
EVENT NUMBER PHI1602122
SFJSpecial weather statement, Dec 12, 6:04 AM EST, 2 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 604 AM EST Mon Dec 12 2016 NJZ009-010-PAZ060-103-105-121215- Hunterdon-Somerset-Berks-Western Montgomery-Upper Bucks- Including the cities of...Flemington...Somerville...Reading... Collegeville...Pottstown...Chalfont...Perkasie 604 AM EST Mon Dec 12 2016 ...Localized Icy Conditions Possible Through Sunrise... Precipitation in Hunterdon...Somerset...Berks...Montgomery...and Bucks Counties has changed over to mostly rain. However...a few locations...especially in higher elevations...may continue to see icy conditions as the temperature hovers right around freezing through sunrise. Please use caution if walking or driving on untreated surfaces. Johnson
Nearby
Winter Weather Advisories in Pennsylvania, 2016Every winter weather advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.